# SDR UPS04843305

- Difficulty date: September 13, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FS 1360 FRAME LWR FLANGE AT LONGERON 36 HAS EXFOLIATION CORROSION.  REMOVED CORROSION & FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  FABRICATED TWO REPAIR ANGLES & INSTALLED IAW DC-8 SRM 53-2-0, 51-1-21 AND 51-1-20D.
